# SDR 9701262768

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Transceiver
- Part number: 20709454311
- Condition: Failed
- Location: E/E Bay
- Part time: 45,419 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 VHF RECEIVER AND TRANSMITTER BECAME WEAK ON SEVERAL FREQUENCIES.  AIRCRAFT DIVERTED TO RSW AND LANDED WITHOUT INCIDENT.  REPLACED VHF TRANSCEIVER, OPERAITONAL CHECK OK.
